Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

High persistent fever, nausea on eating. Taking combiflam, covatil, junior lanzol. Cure for symptoms?

sir my son is 7 yr. old .he is suffering from very high fever in range of 103 deg F from last 6 days .frequency of fever is 6-7 hrs.fever is not reduced by paracetamol it is getting reduced by combiflam.but problem is he is not letting in any food as he is always showing vomiting tandency .medicines are covatil 125 x 2 times 2tablet in single dose + junior lanzol + zofer MD 4 for vomiting. What may be problem.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Naturopathy & Yoga Specialist 's  Response
Immediately consult near by pediatrician go for blood check up. Its always safe to go for blood check up when the fever is more than 3 days.
Take care.
Answered: Sun, 3 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor